# SDR SWAA2024051485077

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,479 hours, 14,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Fwd Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, FWD CABIN CAPTAINS SIDE, CAME ON AFTER LANDING.   PERFORMED EMERGENCY LIGHTS OPS  TEST IAW AMM 33-51-00 ; OPS CHECKED GOOD.
